# SDR AALA202001069020

- Difficulty date: January 4, 2020
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N9004F
- Make and model: Airbus A319-115
- Aircraft serial: 5745
- Aircraft time: 17,613 hours, 8,404 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Terminal
- Condition: Arced
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED FOR MEL 49-01B : FOUND BURNED TERMINALS ON POSITIVE SIDE STARTER MOTOR. REPAIRED POSITIVE SIDE TERMINALS IAW ESPM 20-48-11.
